I have terrible stomach issues with short acting narcotic meds after a car accident last year leaving me with a fractured C5,C6,& C7 in addition to fractured T1thruT4. My doctor called in Nucynta today to help with recent hand surgery. I have no problems with long acting meds, but fear having major stomach issues with this medicine. I have not taken it yet.
Hello cmsmozart. I read up on nucynta, and in regards to the stomach, be it in common, normal reactions or adverse, serious reactions, there are no issues in regards to the stomach. No nauesa, stomach aches, pains, cramps. So, I think you'll be fine. You might phone your doctor, or pharmacist to confirm or ask thier opinion. Best wishes,
- Nucynta Information for Consumers
- Nucynta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nucynta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2011 • 4 answers
Posted 16 Jun 2011 • 2 answers
Posted 30 Jun 2011 • 1 answer
Posted 19 Sep 2011 • 1 answer
Posted 18 May 2018 • 2 answers